# SDR ASOA2015113014244

- Difficulty date: November 30, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTIONS OF THE CABIN EMERGENCY LIGHT STRIPS NEED TO BE REPLACED.  R & R ALL EMERGENCY LIGHT STRIPS WITH SERVICEABLE LIGHT STRIPS IAW AMM 33-31-01-000-801, A23 AND 33-51-01-400-801, A23.
